# SDR GLBA20090904S

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON INSP OF THE ACFT, THE SKIN BETWEEN FS 713 AND 1667 WAS FOUND GOUGED AND DENTED.  DAMAGE APPROX 40 INCHES X 6 INCHES.  PROFILE BELOW STR 18R CRUSHED AT FS 1320 APPROX 1 INCH.   MX REPLACED THE LWR CTR FRAME 41 IAW EO-09-120-53-010.  RII COMPLIED WITH IAW EO-09-120-53-010.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
